# SDR AALA202104299007

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 17,733 hours, 7,224 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 1 INCH CRACK IN VAPOR BARRIER TO CENTER FUEL TANK ATTACH ANGLE. INSTALLED SPLICE REPAIR IAW SRM 57-10-10-2R-5.
